# SDR SWAA2022112273848

- Difficulty date: November 21, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,064 hours, 30,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS IS NOT SECURED ON 1ABC BULLNOSE / [01] OK TO CONTINUE PER MEL 25-10-02 SP1B AUTH # 104759.  REMOVED AND REPLACED 1 ABC BULL NOSE EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-03
